# SDR HEEA0010545

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6300 · Main Rotor Drive System
- Part: Carbon Seal
- Part number: 406340102101
- Condition: Leaking
- Location: M/R Drive
- Part time: 668 hours
- Component: 406040500123
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PITTED SEAL LEAKING.
